# SDR UPS03840976

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA. 1260-1280 LONG. 36 IS CRACKED, CUTOUT DAMAGED SECTION,FABRICATED AND INSTALLED LONGERON SECTION, STRAPS,CHANNELS AND DOUBLERS IAW UPS ENGINEERING FILE NUMBER DC8-53-20339 DATED 07/13/03,AND SAA SK 807-542 REV. IR DATED 06/27/03
